# SDR 95ZZZX2418

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1937E
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC5504
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gascolator
- Condition: Bowl Failed
- Location: Firewall
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THIS AIRCRAFT WAS INVOLVED IN A FUEL STARVATION ACCIDENT BELIEVED CAUSED BY FAILURE OF GASCOLATOR GLASS BOWL.  SAFETY WIRE AND SAFETYING DEVICE STILL ATTACHED TO ASSY.  CHAMPION ACFT CORP. SERVICE HINT NR 15 RECOMMENDS GLASS BOWLS BE REPLACED WITH METAL UNITS DUE TO PREVIOUS FAILURES OF GLASS BOWLS CAUSED BY VIBRATION OR OVERTORQUING THE ADJUSTMENT CLAMP.  TOTAL AIRFRAME TIME 4,399.1 HRS.
